# SDR TAOA039710

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 17023
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6141 - BOS-LGA - TWO WHITE EPL LENS COVERS MISSING.  REINSTALLED LENS COVERS.  (M)
